# SDR HEEA083912

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,635 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Idler
- Component: Idler
- Component part number: 407001523101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDLER PIVOT BEARING WORN.
